# SDR DXTA2023112910174

- Difficulty date: November 28, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N436QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500525
- Aircraft time: 4,275 hours, 3,317 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 006380
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS FLASHING INFLIGHT.  REMOVED FAILED FWD BATTERY PACK & INSTALLED REPAIRED UNIT  IAW AMM 33-52-01. REMOVED FAILED AFT BATTERY PACK & INSTALLED REPAIRED UNIT IAW AMM 33-52-01. OPS CHECKED GOOD IAW  AMM 33-52-00.
